# SDR DXTA2023080392230

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N840QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000087
- Aircraft time: 416 hours, 235 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LIFTING THE MAIN DOOR UP THE DOOR HANDLE WILL NOT MOVE TO CLOSE AND SECURE IT! NO CAS MESSAGES FOR THIS PROBLEM! TRIED POWER DOWN WITH NO CHANGE TO OUTCOME.  REMOVED MAIN ENTRANCE DOOR STEP COVER. IT WAS FOUND THAT THE LOCKING LATCH PINS WERE LACKING SUFFICIENT LUBRICATION AND ONE WAS JAMMED UP IN IT'S RECESS. AFTER BREAKING IT FREE, LUBRICATED ALL 6 LATCH PINS GENEROUSLY. RE-INSTALLED MAIN ENTRANCE DOOR COVER AND PERFORMED MULTIPLE OPS CHECK IAW CE700 AMM 52-10-00. OPS CHECK GOOD.
